Problème de Dirichlet pour les fonctions α-harmoniques sur les domaines coniques
Annales mathématiques Blaise Pascal, Volume 12 (2005) no. 2, p. 297-308

On considère le noyau de Poisson du processus α-stable symétrique pour un domaine conique. Puis on considère le problème d’intégrabilité du noyau de Poisson à la puissance p. On donne des conditions sur q pour qu’il existe une solution au problème de Dirichlet pour les fonctions α-harmoniques sur les domaines coniques, avec une condition au bord donnée par une fonction de L q .

@article{AMBP_2005__12_2_297_0,
     author = {Bogdan, Krzysztof and Jakubowski, Tomasz},
     title = {Probl\`eme de Dirichlet pour les fonctions $\alpha $-harmoniques sur les domaines coniques},
     journal = {Annales math\'ematiques Blaise Pascal},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {12},
     number = {2},
     year = {2005},
     pages = {297-308},
     doi = {10.5802/ambp.208},
     zbl = {1100.31004},
     language = {fr},
     url = {http://www.numdam.org/item/AMBP_2005__12_2_297_0}
}
Bogdan, Krzysztof; Jakubowski, Tomasz. Problème de Dirichlet pour les fonctions $\alpha $-harmoniques sur les domaines coniques. Annales mathématiques Blaise Pascal, Volume 12 (2005) no. 2, pp. 297-308. doi : 10.5802/ambp.208. http://www.numdam.org/item/AMBP_2005__12_2_297_0/

[1] Bañuelos, Rodrigo; Bogdan, Krzysztof Symmetric stable processes in cones, Potential Anal., Tome 21 (2004) no. 3, pp. 263-288 | Article | MR 2075671 | Zbl 1054.31002

[2] Bogdan, Krzysztof; Byczkowski, Tomasz Potential theory for the α-stable Schrödinger operator on bounded Lipschitz domains, Studia Math., Tome 133 (1999) no. 1, pp. 53-92 | MR 1671973 | Zbl 0923.31003

[3] Bogdan, Krzysztof; Byczkowski, Tomasz Probabilistic proof of boundary Harnack principle for α-harmonic functions, Potential Anal., Tome 11 (1999) no. 2, pp. 135-156 | Article | MR 1703823 | Zbl 0936.31009

[4] Bogdan, Krzysztof The boundary Harnack principle for the fractional Laplacian, Studia Math., Tome 123 (1997) no. 1, pp. 43-80 | MR 1438304 | Zbl 0870.31009

[5] Bogdan, Krzysztof Sharp estimates for the Green function in Lipschitz domains, J. Math. Anal. Appl., Tome 243 (2000) no. 2, pp. 326-337 | Article | MR 1741527 | Zbl 0971.31005

[6] Chen, Zhen-Qing; Song, Renming Estimates on Green functions and Poisson kernels for symmetric stable processes, Math. Ann., Tome 312 (1998) no. 3, pp. 465-501 | Article | MR 1654824 | Zbl 0918.60068

[7] Dahlberg, Björn E. J. Estimates of harmonic measure, Arch. Rational Mech. Anal., Tome 65 (1977) no. 3, pp. 275-288 | Article | MR 466593 | Zbl 0406.28009

[8] Jakubowski, Tomasz The estimates for the Green function in Lipschitz domains for the symmetric stable processes, Probab. Math. Statist., Tome 22 (2002) no. 2, pp. 419-441 | MR 1991120 | Zbl 1035.60046

[9] Jerison, David S.; Kenig, Carlos E. An identity with applications to harmonic measure, Bull. Amer. Math. Soc. (N.S.), Tome 2 (1980) no. 3, pp. 447-451 | Article | MR 561530 | Zbl 0436.31002

[10] Kulczycki, Tadeusz Properties of Green function of symmetric stable processes, Probab. Math. Statist., Tome 17 (1997) no. 2, pp. 339-364 | MR 1490808 | Zbl 0903.60063

[11] Kulczycki, Tadeusz Exit time and Green function of cone for symmetric stable processes, Probab. Math. Statist., Tome 19 (1999) no. 2, pp. 337-374 | MR 1750907 | Zbl 0986.60071

[12] Michalik, Krzysztof; Ryznar, Michał Nontangential convergence of α-harmonic functions in Lipschitz domains, To appear in Ill. J. Math. (2004) | Zbl 1063.31006

[13] Michalik, Krzysztof; Samotij, Krzysztof Martin representation for α-harmonic functions, Probab. Math. Statist., Tome 20 (2000) no. 1, pp. 75-91 | MR 1785239 | Zbl 0999.60073

[14] Michalik, Krzysztof Sharp estimates of the Green function, Poisson kernel and Martin kernel of cones for symmetric stable processes, Preprint (2004) | MR 2213639 | Zbl 1103.31003

[15] Stós, Andrzej Boundary Harnack Principle for fractional powers of Laplacian on Sierpinski carpet, Preprint (2004) | MR 2261965 | Zbl 05128462